# SDR CA140708003

- Difficulty date: July 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 22,805 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2350 · Audio Integrating System
- Part: Fan
- Part number: 751190092502
- Condition: Failed
- Location: Audio Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN)  DURING TAXI FOR DEPARTURE,  FLIGHT CREW HEARD A POPPING NOISE, WHICH WAS THEN FOLLOWED BY A SMOKE ODOR IN THE COCKPIT. FLIGHT RETURNED TO THE GATE AND MTC INVESTIGATED,  FOUND THE RMP PANEL WAS THE ORIGIN OF THE ISSUE.  FOUND DAP NR 1 FAN FAULTED. DAP NR 1 REPLACED IAW AMM 23-51-01. ALSO HAD FAULT CODE 34322004CLU. TROUBLESHOOTING CARRIED OUT IAW FIM 34-32-810-804-A00 MRC2 VIDL FAULT CLEARED.
